# SDR KCSA201208071143

- Difficulty date: August 7, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N715CK
- Make and model: Boeing 747209B
- Aircraft serial: 22447
- Aircraft time: 96,044 hours, 22,806 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Housing
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-4 DOOR LOWER HINGE HOUSING CORRODED.
